| Catalog Number |
C-TPN-3.0-55 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/13/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol cap(b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the line "snapped where thick meets thin." they attempted to repair the device with the repair kit and there was "lots of bunching." multiple cuts were made as the inner lumen kept bunching and wouldn't let the repair through.The multiple cuts made the repairable area very short.The repair was unsuccessful on this day and the 2nd iv nurse experienced the same issues with the repair.No adverse effects to the patient were reported as a result of this product problem.